# SDR KGBR20110408

- Difficulty date: April 8, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Filed by: B & G Industries LLC, repair station KGBR507Y
- Aircraft: N392CA
- Make and model: Casa C212
- Aircraft serial: 398
- Aircraft time: 12,796 hours, 15,243 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Quadrant
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER WING AILERON CONTROL QUADRANT IS CORRODED ON UPPER SURFACE FS 6735 (LEVEL 3).
